| Model Number |
8888145016 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during normal use, the catheter had leakage on the implant side part.The catheter was not repaired.There was no luer adapter issue.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during normal use, the catheter had leakage on its shaft close to the cuff (implant side part).The catheter was not repaired.There was no luer adapter issue.There was nothing unusual observed on the device prior to use.There were no other defects/damages found on the product where the leak was observed.There were no other products being utilized with the device.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.No excessive force was used on the device.As a remedial action, the catheter was replaced.The procedure was able to proceed and was completed after the remedial action was done.There was no medical intervention/treatment required as a result of the leakage.There was blood loss.There was no blood transfusion required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, d-6b, d9, g3, h3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that here was a leak on the catheter shaft.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.